# SDR CA001110034

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6078T27G01
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 7,243 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED NR 1 ENGINE VIBRATION AFTER TAKEOFF FOLLOWED BY AN UNCOMMANDED ENGINE STOPPAGE. MAINTENANCE REPORTED THAT A BORESCOPE INSPECTION REVEALED EXTENSIVE COMPRESSOR DAMAGE. 2000-11-14TC:
